# SDR USAA2012102900014

- Difficulty date: October 26, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 32,715 hours, 21,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A8843
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 26,441 hours, 16,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING MAYOR CHECK ESCAPE SLIDE WAS DEPLOYED ACCIDENTLY AT L1 DOOR 831.  REPLACED  L1 DOOR 831 ESCAPE SLIDE & OPS TESTED IAW A319 AMM 25-62-44-400-006-A.
